Open Access
Translator Disclaimer
august 2010 Global well-posedness and scattering of a 2D Schrödinger equation with exponential growth
Tarek Saanouni
Bull. Belg. Math. Soc. Simon Stevin 17(3): 441-462 (august 2010). DOI: 10.36045/bbms/1284570731

Abstract

We investigate the initial value problem for a semi-linear Schrödinger equation with exponential-growth nonlinearity. We establish global well-posedness and scattering in the energy space.

Citation

Download Citation

Tarek Saanouni. "Global well-posedness and scattering of a 2D Schrödinger equation with exponential growth." Bull. Belg. Math. Soc. Simon Stevin 17 (3) 441 - 462, august 2010. https://doi.org/10.36045/bbms/1284570731

Information

Published: august 2010
First available in Project Euclid: 15 September 2010

zbMATH: 1201.35178
MathSciNet: MR2731367
Digital Object Identifier: 10.36045/bbms/1284570731

Subjects:
Primary: 35B33 , 35B60 , 35Q55 , 35-XX , 37K07

Keywords: Moser-Trudinger inequality , nonlinear Schrödinger equation , scattering , well-posedness

Rights: Copyright © 2010 The Belgian Mathematical Society

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.17 • No. 3 • august 2010
Back to Top